# SDR SWAA2019062434029

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 27,294 hours, 16,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS HAD ARROW POINTING IN WRONG DIRECTION.    INSTALLED COVER PER AMM.
